MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH, INC. MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850510
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported their flu clinic encountered some issues yesterday with the 25gx1in safety needle, 8881850510.They were randomly leaking during administration.Staff made sure the needle and syringe were tight.
 
Additional Manufacturer Narrative
Additional information was received from the customer on 23oct2024.Based on the additional information, b5 was updated.
 
Event or Problem Description
The customer reported their flu clinic encountered some issues yesterday with the 25gx1in safety needle, 8881850510.They were randomly leaking during administration.Staff made sure the needle and syringe were tight.They had 3 out of 30 leak, same lot number, different boxes.Additional information provided on 23oct2024 stated that the syringes being used are prefilled fluarix by gsk 58160-884-52.The leak was at the connection between the syringe and the needle.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 120854 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot's release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.Unused samples were received and evaluated; the reported issue was not confirmed.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
MAGELLAN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20499600
Report Number1423537-2024-00252
Device Sequence Number7612369
Product Code FMI
UDI-Device Identifier10884521000568
UDI-Public(01)10884521000568(17)260531(10)120854
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K012736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2026
Device Model Number8881850510
Device Catalogue Number8881850510
Device Lot Number120854
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date10/28/2024
03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown